# SDR AALA202309081243

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 22,463 hours, 2,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0204110104
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR UPPER EMERGENCY EXIT SIGN INOPERATIVE. REPLACED EXIT SIGN AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
